# SDR REXA97101

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106PX
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE551000200010
- Condition: Inoperative
- Location: Left Engine Pgb
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PGB OIL PRESS LOW AND CWP AND VIBRATING.  REMOVED AND REPLACED LEFT PGB O IL PRESSURE TRANSDUCER IAW AMM 79-30-05.  PERFORMED GROUND RUNS.  NO AUDIBLE OR OIL PRESSURE FLUCTUATIONS.  OIL PRESSURE CHECKS GOOD.  (M)
